# SDR ASAA2023091745175

- Difficulty date: September 17, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 35,541 hours, 11,142 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#2 ENG EGT EXCEEDED 913 DEGREES C ON TAKE OFF FOR ABOUT 3 SECONDS. (REF TSR714984) GROUNDED - YES. (RESOLVED ON W/O: 1970040 TASKCARD: N/R-00001) INTERROGATED CDU FOR ENGINE EXCEEDANCE PAGE CHECK PER AMM 71-00-00-740-801-F00, FOUND # 2 ENG EGT EXCEEDANCE WAS 960 DEGREES C FOR 9 SECONDS, NO EXCEEDANCES FOR #1 ENG. C/W INSPECTION AFTER ENGINE OPERATIONS ABOVE THE LIMITS PER AMM TASK 71-00-00-800-804-F00, FOUND #2 ENG EGT EXCEEDANCE DURING TAKE OFF TO BE WITHIN AREA A OF FIGURE 603. PERFORMED VISUAL INSPECTION OF #2 ENGINE INLET & EXHAUST, NO DEFECTS FOUND. NO CURRENT ENGINE FAULTS LOGGED ON #2 ENG. FURTHER TROUBLE SHOOTING REQUIRED TO BE PLACED ON PLT DEFERRAL FOR 150 HOURS PER AMM 71-00-00-800-804-F00 STEP 6(B). SEAMC ARNIE NOTIFIED. C/N# 17068459 APPLIED.
